# SDR FDEA202203200606

- Difficulty date: March 20, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 64,789 hours, 16,766 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: AFA00303
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT MAIN DECK CARGO FRAME STATION 1781 LONGERON 12   RIGHT HAND TO 13 RIGHT HAND.  EXISTING REPAIR AT MAIN DECK CARGO FRAME AT ACTUAL CORRECT STATION 1781 LONGERON   11 RIGHT HAND TO 14 RIGHT HAND EVALUATED AND FOUND FRAME CRACK APPROXIMATE 4   INCHES. FRAME SPLICE REPAIR AT EXISTING SPLICES STATION 1781 LONGERON 11 RIGHT   HAND TO 14 RIGHT HAND CARRIED OUT IN ACCORDANCE WITH SRM 53-00-07-2R REPAIR 4   FIGURE 201. EO 1-5100-7-5001 B7 PART 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
